Doctor insights on:
Headache And Lisinopril
Yes : No interaction.Get a more detailed answer ›
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Hypothetically, if BP is normal, can a low grade headache be caused by cessation of lisinopril after 25+ years usage ?
Been on for so long: Chances not since you have been on the medication for so long. Go to doctor for evaluation ...Read more
I've been out of lisinopril for 4 days. Yesterday and today, I have had headaches and today I feel sluggish. Could it be the missed meds?
I have had for 6 months a "band headache"/vice on my head. Can stress do this? Iam on lisinopril 5 mg and hydrochlorothazide 12.5mg.Tx
Absolutely: Stress can absolutely cause headaches, as can uncontrolled high blood pressure. You should buy a home BP monitor and track your blood pressure to make sure it really is controlled on that medication. Routine exercise is a good way to lower you blood pressure and reduce your stress. ...Read more
I am 43 years old, l, v a headache at the back of my head. I, v a pressure not less than 130/90 . I take lisinopril 5 mg +hydrochlorothiazide 12.5 mg?
I have had a mild tension headache and mild tinnitus for the last 10 days. If I take analgesics it gets better. Im 44 male take lisinopril for HBP.
For many years I had taking Lisinopril 40 Mg last year Dr. added 40 mg Diovan (valsartan) now Dr. say" stop cold turkey" Lisinopril and take 80mg of Diovan (valsartan) no feeling too good have headaches and dizzy Thanks?
Why when my BP goes up when emotionally stressed do I get an extreme headache & really red & hot to touch? Hist: htn pcos lisinopril hctz provera (medroxyprogesterone)
Possibly a normal : Response. Under stressful conditions the BP normally rises and comes diwn upon relaxation. ...Read more
56 yr old blood pressure 165 /75 ekg was ok, terrible headaches the last 8 wks doctor prescribed lisinopril 5 mg a day. Can he take advil (ibuprofen) for headache?
Yes, but: Don't use excessively or for too long, as chronic use may > risk for developing coronary hart disease. Tylenol (acetaminophen) used as directed safe, no risk of hart disease;but xcessive can cause liver problems.Concerned that ur Bp still too high. Keep daily record of ur bp and review with ur doc to adjust meds accordingly. Headache from HBP usually caused by higher pressures than urs, but it may be related. ...Read more
Woke up feeling really tired after 7 hrs of sleep, chest discomfort, and a headache cause? History: htn pcos provera (medroxyprogesterone) lisinopril hctz
Getting ill?: That is more than likely the cause in someone your age. Especially if you start coughing. There are lots of viruses going around this time of year. Did you get your flu shot yet? That is important too. If it gets worse and you get a high fever you should seek care, otherwise comfort measures are usually the norm for the first few days. ...Read more